On the average number of octahedral newforms of prime level

Manjul Bhargava, Eknath Ghate

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We show that, on average, the number of octahedral newforms of prime level is bounded by a constant.

Original languageEnglish (US)
Pages (from-to)749-768
Number of pages20
JournalMathematische Annalen
Volume344
Issue number4
DOIs
StatePublished - Aug 1 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this